# SDR FDEA201605211723

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 75,962 hours, 13,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE HAS CRACK AT LEAST 5 INCHES LONG THAT EXTENDS BENEATH THE NR 7 SLAT.  CRACK IS FWD OF FUEL VLV PANEL 526FB.  REPAIR COMPLETE IAW WRI 57-10 2352 & EA 1-5710-T0325565 PART 1.
